PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 5 | 924-930
Tytuł artykułu

On Cayley graphs of completely 0-simple semigroups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give necessary and sufficient conditions for various vertex-transitivity of Cayley graphs of the class of completely 0-simple semigroups and its several subclasses. Moreover, the question when the Cayley graphs of completely 0-simple semigroups are undirected is considered.
Wydawca
Czasopismo
Rocznik
Tom
11
Numer
5
Strony
924-930
Opis fizyczny
Daty
wydano
2013-05-01
online
2013-03-14
Twórcy
autor
Bibliografia
  • [1] Chartrand G., Lesniak L., Graphs&Digraphs, 3rd ed., Chapman&Hall, London, 1996
  • [2] Fan S., Zeng Y., On Cayley graphs of bands, Semigroup Forum, 2007, 74(1), 99–105 http://dx.doi.org/10.1007/s00233-006-0656-8
  • [3] Heydemann M.-C., Cayley graphs and interconnection networks, In: Graph Symmetry, Montreal, July 1–12, 1996, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 497, Kluwer, Dordrecht, 1997, 167–224
  • [4] Howie J.M., An Introduction to Semigroup Theory, L.M.S. Monographs, 7, Academic Press, London-New York, 1976
  • [5] Jiang Z., An answer to a question of Kelarev and Praeger on Cayley graphs of semigroups, Semigroup Forum, 2004, 69(3), 457–461
  • [6] Kelarev A.V., On undirected Cayley graphs, Australas. J. Combin., 2002, 25, 73–78
  • [7] Kelarev A.V., Graph Algebras and Automata, Monogr. Textbooks Pure Appl. Math., 257, Marcel Dekker, New York, 2003
  • [8] Kelarev A.V., Praeger C.E., On transitive Cayley graphs of groups and semigroups, European J. Combin., 2003, 24(1), 59–72 http://dx.doi.org/10.1016/S0195-6698(02)00120-8
  • [9] Kelarev A., Ryan J., Yearwood J., Cayley graphs as classifiers for data mining: the influence of asymmetries, Discrete Math., 2009, 309(17), 5360–5369 http://dx.doi.org/10.1016/j.disc.2008.11.030
  • [10] Khosravi B., Mahmoudi M., On Cayley graphs of rectangular groups, Discrete Math., 2010, 310(4), 804–811 http://dx.doi.org/10.1016/j.disc.2009.09.015
  • [11] Panma S., Knauer U., Arworn Sr., On transitive Cayley graphs of strong semilattices of right (left) groups, Discrete Math., 2009, 309(17), 5393–5403 http://dx.doi.org/10.1016/j.disc.2008.11.038
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0155-y
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.